# SDR CALA2018081601795

- Difficulty date: August 9, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13103
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR, OTBD ACTUATOR FITTING, LOCATION E WAS FOUND CRACKED.  APPROX 0.375 IN LENGTH.  REPLACED THE LT ELEVATOR OTBD ACTUATOR FITTING IAW EA 5510-01896, REV C,  OP 016.
